Another chest infection

wwhy oh why, i complained in the hot weather that i could not breath and i ended up with a chest infection, the weather cools and guess what still cannot breath and another chest infection .. thankfully my immunologist gave me a moths supply of emergency antibiotic, especially for this purpose, so i am back on the antibiotic s. on Tuesday i am back up to the hospital for my second immuglobin transfer therapy. because it is nearly 3weeks since the first transfusions i know that my blood will be very low or have no antibodies to fight off the infection. may be once i get the top up on Tuesday itwill help although the doc has stated that it will be between 6/12 moths before i will see a real difference . as long as ikeep out of hospital is the main thing. Come on antibiotics do your thing

Last edited by

7 Replies

oldestnewest
  • I second that - go antibiotics - do the job you were designed for! Keep smiling and swallow those pills with conviction :) xx

  • Come on you antibiotics get your asses into gear and get our man sorted. Good luck with it Berwick and keep fit if you can.

    Regards, Bobby

  • It'll get sorted Berwick eventually, if not I shall want to know why. Chin up.

    Lib xx

  • Oh, bother! Just what you didn't need, another chest infection! Sorry Graeme, you'll have to up your game, and swallow those antibiotics with a lot more conviction to get them working. Am sitting on the sidelines and cheering on the anti-biotics :) Take care, my friend :)

    Sandra x x x

  • Hello Berwick, exactly the same thing has happened to me. My copd nurse said don't start your emergency meds without speaking to me first?? Friday night started worsening, yesterday even more worse and by 2am took my ab's and pred, was very worried. This morning, after a few hours am feeling slightly better, I dug out a plastic tube the hospital gave me last time I was in hospital, you put it in a container of water and keep blowing, I think they called it bubble therapy! Anyway, although nothing has come up (rarely does) it does seem to have broken up that compacted feeling of catarrh in my chest very slightly so will keep using it - makes me dizzy after a while though. Hope you're feeling better soon., George PS: why are all the "a's" in all the replies highlighted yellow, or is it just me!

  • Oh, the yellow highlights have gone, am off to the funny farm.....

  • Sorry to hear you have another chest infection, hope the antibiotics do their job xx

You may also like...